Merve Esra (Yıldırım) Türkay
Merve Esra (Yıldırım) Türkay
cumhuriyet.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hermite-hadamard's inequalities for conformable fractional integrals
MZ Sarıkaya, A Akkurt, H Budak, ME Yıldırım, H Yıldırım
An International Journal of Optimization and Control: Theories …, 2019
242019
On Some Integral Inequalities for (k;H)-Riemann-Liouville Fractional Integral
A Akkurt, ME Yildirim, H Yildirim
New Trends in Mathematical Sciences 4 (2), 138-146, 2016
222016
A new generalized fractional derivative and integral
A Akkurt, ME YILDIRIM, H Yildirim
Konuralp Journal of Mathematics 5 (2), 248-259, 2017
182017
On some integral inequalities for conformable fractional integrals
A Akkurt, ME Yildirim, H Yildirim
Asian Journal of Mathematics and Computer Research 15 (3), 205-212, 2017
142017
Hermite-Hadamard type inequalities for co-ordinated (α1, m1)-(α2, m2)-convex functions via fractional integrals
ME Yıldırım, A Akkurt, H Yıldırım
Contemporary Analysis and Applied M athematics 4 (1), 48-63, 2016
62016
On some special functions for conformable fractional integrals
MZ SARIKAYA, A Akkurt, H Budak, ME TÜRKAY, H YİLDİRİM
Konuralp Journal of Mathematics 8 (2), 376-383, 0
5
The Spectrum and Fine Spectrum of q-Cesàro Matrices with 0 < q < 1 on c0
ME Yildirim
Numerical Functional Analysis and Optimization 41 (3), 361-377, 2020
32020
Generalized Qi’s Integral Inequality
ME Yıldırım, A Akkurt, H Yıldırım
Cumhuriyet University Faculty of Science 37 (No 1), 12-19, 2016
3*2016
On Hermite-Hadamard Inequalities for differentiable -preinvex functions via Riemann-Liouville Fractional Integrals
A Akkurt, ME Yildirim, H Yildirim
British Journal of Mathematics & Computer Science 17 (2), 1-10, 2016
22016
On some integral inequalities for generalized fractional integral
A Akkurt, ME Yıldırım, H Yıldırım
Adv. Inequal. Appl. 2016, Article ID 17, 2016
12016
On the Hadamard’s type Inequalities for Convex Functions via Conformable Fractional Integrals
ME Yildirim, A Akkurt, H Yildirim
JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS 9 (3), 1-10, 2018
2018
SOME INTEGRAL INEQUALITIES FOR FUNCTIONS WHOSE SECOND DERIVATIVES ARE CONVEX BY USING FRACTIONAL INTEGRALS
ME Yildirim, A Akkurt, H Yildirim
Konuralp Journal of Mathematics 4 (2), 1-9, 2016
2016
On Feng Qi-type Integral Inequalities for Conformable Fractional Integrals
A AKKURT, ME YILDIRIM, H YILDIRIM
Preprints, 2016
2016
Non-Isotropic Potential Theoretic Inequality
ME YILDIRIM, A Akkurt, Hİ Yildirim
Cumhuriyet Science Journal 39 (2), 325-338, 2016
2016
On Hermite-Hadamard Inequalities for Differentiable λ-Preinvex Functions via Fractional Integrals
A Akkurt, ME Yildirim, H Yildirim
Journal of Advances in Mathematics and Computer Science, 1-10, 2016
2016
On Some Integral Inequalities for Twice Diferentiable φ-Convex and Quasi-Convex Functions via k-Fractional Integrals
ME Yıldırım, A Akkurt, Y Hüseyin
British Journal of Mathematics & Computer Science 16 (6), 1-11, 2016
2016
On the boundedness of the maximal operator and Riesz potential in the modified Morrey spaces
C Aykol, ME Yildirim
Communications, Series A1:Mathematics and Statistics 63 (2), 1-11, 2014
2014
On Minkowski And Inverse Minkowski Inequalities Via Generalized Fractional Integrals
ME YILDIRIM, N DURNA, S KILINC, H YILDIRIM
Book of Abstracts, 337, 0
The Generalized Hermite-Hadamard type inequalities for Caputo k-fractional Derivatives
ME YILDIRIM, H YILDIRIM
Book of Abstracts, 384, 0
Some Fractional Integral Inequalities For (p, q) preinvex Functions
ME YILDIRIM, A AKKURT, H YILDIRIM
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20